# SDR AALA202112305687

- Difficulty date: December 28, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 17,699 hours, 2,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66673201
- Part serial: 8910
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 18,868 hours, 2,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE AT ENTRY DOOR 3LH SHOWING LOW PRESSURE IN THE RED BAND. REPLACED SLIDE PACK ASSEMBLY WITH SERVICEABLE UNIT IAW WORKCARD 78L80025001, OPS CHECK GOOD.
